# SDR 97UAL900798

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID ODOR THROUGHOUT CABIN (STRONGEST IN THE AFT CABIN) WITH ALL PACKS ON.  DISSIPATES WHEN RECIRCULATING FANS ARE TURNED OFF.  *S/D*  FOUND OIL, GYCOL, WATER AND HYDRAULIC FLUID IN AREA OF APU INLET.  CLEANED UP FLUIDS AND BURNED OUT PACKS.  REPLACED ALL THREE COALESCER BAGS.
